# SDR IPXA12571746

- Difficulty date: January 22, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Bs 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD ACCESS SERVICE DOOR FWD OF NLG WHEEL WELL BS 230, BL 0 INNER FRAME IS GOUGED.  REPAIRED FWD ACCESS SERVICE DOOR FRAME IAW EA 120100 IR AND EO B757-5310-45872-A.
